Cyclic Codes Over F_2+uF_2+vF_2+uvF_2+u^2F_2+v^2F_2+u^2v^2F_2

Hamoda, Mohammad and Nagi, Abd Elkarim (2015) Cyclic Codes Over F_2+uF_2+vF_2+uvF_2+u^2F_2+v^2F_2+u^2v^2F_2. Journal of Progressive Research in Mathematics(JPRM), 6 (1). pp. 734-740. ISSN ISSN: 2395-0218


Download (593kB) | Preview


In this paper, we study the structure of cyclic codes of length n over the ring F_2+uF_2+vF_2+uvF_2+u^2F_2+v^2F_2+u^2v^2F_2. We characterize a set of generators for each cyclic code. We study the rank for these codes, and we find their minimal spanning sets. Lee weights and Gray maps for these codes over F_2+uF_2+vF_2+uvF_2+u^2F_2+v^2F_2+u^2v^2F_2 are also studied.

Item Type: Article
Uncontrolled Keywords: Cyclic codes; Codes over rings; Gray map; Lee weight.
Subjects: Q Science > QA Mathematics
Depositing User: د. محمد العبد محمد حمودة
Date Deposited: 10 May 2018 07:10
Last Modified: 10 May 2018 07:10

Actions (login required)

View Item View Item